Jacketed homopolymer with bipolar dendritic side groups and its applications in electroluminescent devices
Article first published online: 16 NOV 2011
Copyright © 2011 Wiley Periodicals, Inc.
Journal of Polymer Science Part A: Polymer Chemistry
Volume 50, Issue 3, pages 581–589, 1 February 2012
How to Cite
Zhang, W., Jin, H., Wang, D., Chu, Z., Shen, Z., Zou, D. and Fan, X. (2012), Jacketed homopolymer with bipolar dendritic side groups and its applications in electroluminescent devices. J. Polym. Sci. A Polym. Chem., 50: 581–589. doi: 10.1002/pola.25067
- Issue published online: 21 DEC 2011
- Article first published online: 16 NOV 2011
- Manuscript Accepted: 20 OCT 2011
- Manuscript Received: 30 SEP 2011
- National Natural Science Foundation of China. Grant Numbers: 21134001, 20634010, 20974002
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!